Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91549
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMa, Siu Lun.en
dc.contributor.authorBernhard, Schmidt.en
dc.date.accessioned2009-08-12T04:34:27Zen
dc.date.accessioned2019-12-06T18:07:41Z-
dc.date.available2009-08-12T04:34:27Zen
dc.date.available2019-12-06T18:07:41Z-
dc.date.copyright1997en
dc.date.issued1997en
dc.identifier.citationMa, S. L., & Schmidt, B. (1997). A Sharp Exponent Bound for McFarland Difference Sets with p=2. Journal of Combinatorial Theory Series A, 80(2), 347-352.en
dc.identifier.issn0097-3165en
dc.identifier.urihttps://hdl.handle.net/10356/91549-
dc.identifier.urihttp://hdl.handle.net/10220/6065en
dc.description.abstractWe show that under the self-conjugacy condition a McFarland difference set with p=2 and f≥ in an abelian group G can only exist,if the exponent of the Sylow 2-subgroups does not exceed 4.The method also works for odd p(where the exponent bound is p and is necessary and sufficient),so that we obtain a unified proof of the exponent bounds for MacFarland difference sets.We also correct a mistake in the proof of an exponent bound for (320,88,24)-difference sets in a previous paper.en
dc.format.extent7 p.en
dc.language.isoenen
dc.relation.ispartofseriesJournal of combinatorial theory series A.en
dc.rightsJournal of combinatorial theory series A © copyright 1997 Elsevier. The journal's website is located at http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WHS-45M2VN1-Y&_user=10&_rdoc=1&_fmt=&_orig=search&_sort=d&_docanchor=&view=c&_acct=C000050221&_version=1&_urlVersion=0&_userid=10&md5=3841d3c75767e278ab1ea79822038c24.en
dc.subjectDRNTU::Science::Mathematics::Discrete mathematics::Combinatoricsen
dc.titleA sharp exponent bound for McFarland difference sets with p=2en
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doihttp://dx.doi.org/10.1006/jcta.1997.2808en
dc.description.versionAccepted versionen
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
6.pdfAccepted version161.32 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.